MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD ANAT BRG RT MD SIZE 4 PMA; KNEE PROSTHESIS
Catalog Number 159576
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient initially underwent a right knee arthroplasty.Approximately four years post-implantation, the patient twisted their knee while working on their car and experienced persistent soreness thereafter.Approximately eight years and ten months post-implantation, the patient underwent a revision surgery to replace the bearing, which was found to be misoriented.During the revision surgery, the bearing was found to be intact, with only minor damages attributed to edge loading and the positional change that occurred following the reported knee injury.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: unknown oxford femoral component; item# unknown; lot# unknown.Unknown oxford tibial component; item# unknown; lot# unknown.G2 - foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a3, b4, b5, d10, e1, g3, g6, h2, h11.D10 - associated medical devices: oxford ph3 cementless fem sz m; item# 154926; lot# 3775260 oxf uni cmntls tib sz e rm; item# 166579; lot# 3331553 if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The product involved in the reported event was not returned for investigation; however, pictures were provided.The review identified some damaged (scratches) to the bearing.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Radiographs were provided and reviewed.The review identified that the bearing orientation is not correct in relation to the femoral and tibial components.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD ANAT BRG RT MD SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22554119
Report Number3002806535-2025-00275
Device Sequence Number21278231
Product Code NRA
UDI-Device Identifier05019279786220
UDI-Public(01)05019279786220(17)210630(10)3827175
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Catalogue Number159576
Device Lot Number3827175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer07/22/2025
10/06/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/19/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale